Giessener Elektronische Bibliothek

Ihr Suchergebnis

Ergebnis 101 - 110 von 121  Zurück   11   12   13  Vorwärts   Gehe zu Seite
von 13
101. Gaier, Dieter ; Becht, Karl (1982) Mathematik Aufsatz
 
102. Walther, Hans-Otto (1981) Delay equations : Instability and the trivial fixed points index Abstract Cauchy problems and functional differential equations, F. Kappel ... ed., London: Pitman 1981, S. 231-238 (Research notes in mathematics ; 48) Aufsatz
 
103. Walther, Hans-Otto (1981) Density of slowly oscillating solutions of xPunkt(t) = -f(x(t-1)) Journal of Mathematical Analysis and Applications, 79, 1981, S. 127-140 Aufsatz
 
104. Walther, Hans-Otto (1981) Homoclinic solution and chaos in xpunkt(t) = f(x(t-1)) Nonlinear analysis, 5, 1981, S. 775-788 Aufsatz
 
105. Walther, Hans-Otto (1979) On instability, omega-limit sets, and periodic solutions of nonlinear autonomous differential delay equations Functional differential equations and approximation of fixed points, H. O. Peltgen ... eds., Heidelberg: Springer 1979, S. 489-503 (Lecture notes in mathematics ; 730) Aufsatz
 
106. Walther, Hans-Otto (1978) A theorem on the amplitudes of periodic solutions of delay equations, with an application to bifurcation Journal of differential equations, 29, 1978, 396-404 Aufsatz
 
107. Walther, Hans-Otto (1977) Über Ejektivität und periodische Lösungen bei autonomen Funktionaldifferentialgleichungen mit verteilter Verzögerung München, Univ., Habil.-Schrift 1977 Buch (Monographie)
 
108. Walther, Hans-Otto (1976) On the eigenvalues of linear autonomous differential delay equations Ordinary and partial differential equations, W. N. Everitt ... eds., Heidelberg: Springer 1976, S. 513-517 (Lecture notes in mathematics ; 564) Aufsatz
 
109. Walther, Hans-Otto (1975) Existence of a non-constant periodic solution of a nonlinear functional differential equation representing the growth of a single species population Journal of Mathematical Biology, 1, 1975, 3, S. 227-240 Aufsatz
 
110. Walther, Hans-Otto (1975) Stability of attractivity regions for autonomous functional differential equations Manuscripta mathematica, 15, 1975, 4, S. 349-363 Aufsatz
 
Ergebnis 101 - 110 von 121  Zurück   11   12   13  Vorwärts   Gehe zu Seite
von 13